# SDR CALA2014070191395

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 39,997 hours, 17,379 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAS CORROSION AT FRAME 66 STRINGER L23 BOTTOM SURFACE.  CORROSION FOUND OUT OF LIMITS IAW SRM 53-41-14 PB 102 FIG 101.  0.035 LOSS REPAIRED SILL IAW SRM53-41-14 PB202 P5-A FIG 101 PRP 1 SHEET 2 CAT A REPAIR NO FURTHER ACTION.
